This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Beechams Flu Plus Caplets 16s

View all Beechams

Provides effective relief from pain, congestion and chesty cough
Increase your pain relief and help you think more clearly again(1)
Reduces your temperature when you have a fever
Helps to unblock your nose and sinuses helping you breathe more easily
Relieves fatigue and tiredness caused by your Cold and Flu
(1) When compared to paracetamol alone

More Product Information
 Check store availability
 

Related Items


Product Information


Provides effective relief from pain, congestion and chesty cough
Increase your pain relief and help you think more clearly again(1)
Reduces your temperature when you have a fever
Helps to unblock your nose and sinuses helping you breathe more easily
Relieves fatigue and tiredness caused by your Cold and Flu
(1) When compared to paracetamol alone

Benefits

Provides relief of symptoms including:
- Sinus pain
- nasal congestion
- aches and pains
- fever
- headache
- sore throat
- fatigue and drowsiness due to cold and flu

Paracetamol is a painkiller and reduces your temperature when you have a fever.

Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily.
Caffeine is present as a mild stimulant to relieve fatigue and tiredness.

Always Read the Label

Warnings or Restrictions

Cautions:
- This product is not recommended for use in pregnancy due to the phenylephrine and caffeine content. There is a potential increased risk of lower birth weight and spontaneous abortion associated with caffeine consumption during pregnancy.
- This product should not be used while breast-feeding without medical advice
- Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
- Do not take with other flu, cold or decongestant products.
Always Read the Label

Product Specification

Each Caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Potassium Sorbate (E 202) and Colour Sunset Yellow (E 110), See enclosed leaflet for further information

Size (0) Unit (EA) Height (7) Width (8.6) Depth (1.8)

Product code: 477240

Product Uses

How to take: Adults and children aged 16 years and over: For oral use. Swallow 2 caplets every 4 hours as needed.
Do not take continuously for more than 7 days without medical advice. If symptoms persist consult your doctor.
Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
Not to be given to patients under 16 years except on medical advice. Keep out of the reach and sight of children.
Do not exceed the recommended dose.

Tips & Advice

BeechamsĀ® Flu Plus Caplets provides powerful effective cold and flu relief.

It contains three ingredients - paracetamol, phenylephrine and guaifenesin - to provide relief of symptoms associated with colds and flu including.

Delivery (United Kingdom)


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

Order by 6pm - May take up to 10 days, but will arrive before Christmas


Standard Delivery£3.00*

Order by 6pm - May take up to 10 days, but will arrive before Christmas

- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect - Currently unavailable£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery - Currently unavailable£5.50

order before 4pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 7 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order by 2pm - May take up to 10 days, but will arrive before Christmas

*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

Order by 2pm - May take up to 10 days, but will arrive before Christmas

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 10 days

For more information on delivery options please click here.

Link to top of current page.
Link to display social media share links
Please wait...